Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 350849, 9 pages
Research Article

Blind Deconvolution for Jump-Preserving Curve Estimation

1Department of Information Science, Faculty of Science, Xi'an Jiaotong University, Shaan Xi 710049, China
2School of Statistics, University of Minnesota, MN 55455, USA

Received 11 February 2010; Accepted 19 February 2010

Academic Editor: Ming Li

Copyright © 2010 Xingfang Huang and Peihua Qiu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xingfang Huang and Peihua Qiu, “Blind Deconvolution for Jump-Preserving Curve Estimation,” Mathematical Problems in Engineering, vol. 2010, Article ID 350849, 9 pages, 2010.